RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2015, Volume 436, Pages 167–173 (Mi znsl6165)  

This article is cited in 2 scientific papers (total in 2 papers)

On the subadditivity of a scaling entropy sequence

P. B. Zatitskiyab, F. V. Petrovca

a St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia
b Chebyshev Laboratory, St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia
c St. Petersburg State University, St. Petersburg, Russia

Abstract: We prove that if the class of sclaing entropy sequences of an automorphism is nonempty, then it contains a nondecreasing subadditive sequence.

Key words and phrases: dynamical system, entropy, scaling sequence.

Funding Agency Grant Number
Russian Science Foundation 14-11-00581


Full text: PDF file (178 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2016, 215:6, 734–737

Bibliographic databases:

UDC: 517.987.5
Received: 13.10.2014

Citation: P. B. Zatitskiy, F. V. Petrov, “On the subadditivity of a scaling entropy sequence”, Representation theory, dynamical systems, combinatorial methods. Part XXV, Zap. Nauchn. Sem. POMI, 436, POMI, St. Petersburg, 2015, 167–173; J. Math. Sci. (N. Y.), 215:6 (2016), 734–737

Citation in format AMSBIB
\Bibitem{ZatPet15}
\by P.~B.~Zatitskiy, F.~V.~Petrov
\paper On the subadditivity of a~scaling entropy sequence
\inbook Representation theory, dynamical systems, combinatorial methods. Part~XXV
\serial Zap. Nauchn. Sem. POMI
\yr 2015
\vol 436
\pages 167--173
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6165}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3498191}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2016
\vol 215
\issue 6
\pages 734--737
\crossref{https://doi.org/10.1007/s10958-016-2878-y}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84966639527}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6165
  • http://mi.mathnet.ru/eng/znsl/v436/p167

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. B. Zatitskiy, “On the possible growth rate of a scaling entropy sequence”, J. Math. Sci. (N. Y.), 215:6 (2016), 715–733  mathnet  crossref  mathscinet
    2. A. M. Vershik, P. B. Zatitskii, “Universal adic approximation, invariant measures and scaled entropy”, Izv. Math., 81:4 (2017), 734–770  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:178
    Full text:35
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019